# SDR AALA20070834

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 13 TO 14 INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD SEAT ROW 13 FOR OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 13 TO 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.
